# SDR DXTA2025062003972

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N620QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0162
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: HAD TO PERFORM EMER BATT RECHARGE PROCEDURE 2 MORNINGS IN A ROW. EMER LIGHTS ASSOCIATED WITH BATTERY THREE INCLUDING EXIT SIGN ABOVE SEAT 7 ARE NOT STAYING CHARGED AND TESTING PROPERLY IN THE MORNING.
